# SDR MWEA070049

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N921ME
- Make and model: Boeing 717-200
- Aircraft serial: 55183
- Aircraft time: 6,937 hours, 3,800 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 7150922505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER OUTBOARD END OF RIB CRACKED 12 INCHES AFT OF LOCK PIN.  FABRICATED AND INSTALLED THRUST REVERSER.
